# SDR DALA2025060904363

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 83,196 hours, 10,700 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Pressure Switch
- Condition: Faulted
- Location: Extinguishing Sy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 INSPECTED CARGO FIRE EXTINGUISHING PRESSURE SWITCH. CORRECTIVE ACTION: REPLACED CARGO FIRE EXTINGUISHING PRESSURE SWITCH PER A330 AMM 26-23. OK FOR SERVICE. (1010741)
